# SDR SIMA201107501

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 22,354 hours, 18,648 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569409602
- Condition: Chafed
- Location: Aileron
- Component: Aileron, Emb
- Component part number: 14569000602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON DAMPER FITTING CHAFING AGAINST THE ROD END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT AILERON DAMPER FITTING IAW EO EM-27MR-112. THE AIRCRAFT WAS RETURNED TO SERVICE.
